+ Translate

Photodermatitis provoked by dapsone: a case report

, : Photodermatitis provoked by dapsone: a case report. Leprosy Review 58(4): 425-428

A 61-year-old patient with leprosy developed photodermatitis due to dapsone. The diagnosis was confirmed by clinical trial. This case report demonstrates one of the rare and probably unreported side-effects of the most commonly used antileprosy drug, dapsone.

(PDF 0-2 workdays service)

Accession: 006110504

PMID: 3431338

Submit PDF Full Text: Here

Submit PDF Full Text

No spam - Every submission is manually reviewed

Due to poor quality, we do not accept files from Researchgate

Submitted PDF Full Texts will always be free for everyone
(We only charge for PDFs that we need to acquire)

Select a PDF file:

Related references

Itha, S.; Kumar, A.; Dhingra, S.; Choudhuri, G., 2003: Dapsone induced cholangitis as a part of dapsone syndrome: a case report. Dapsone can rarely cause a hypersensitivity reaction called dapsone syndrome, consisting of fever, hepatitis, exfoliative dermatitis, lymphadenopathy and hemolytic anemia. Dapsone syndrome is a manifestation of the DRESS (drug rash with eosinophil...

Roselino, A.M.ria F.; Rocha Santos, M.R.ta O.; Almeida, A.M.ria De; Foss, N.T., 1993: Dapsone-induced lupoid photodermatitis in leprosy. International Journal of Leprosy & Other Mycobacterial Diseases 61(4 SUPPL ): 31A

Fumey, S.M., 1988: Dapsone-induced photodermatitis in a patient with leprosy. We report on a 60-year-old man suffering from borderline leprosy. He was treated many times with DDS and Clofazimin and underwent the so-called multiple drug treatment (MDT). Under this therapy, the patient developed allergic photodermatitis. Unfo...

Stöckel, S.; Meurer, M.; Wozel, G., 2001: Dapsone-induced photodermatitis in a patient with linear IgA dermatosis. Dapsone (4, 4' diaminodiphenylsulfone) is an efficient antiinflammatory agent. Its therapeutic use may result in a variety of adverse effects. The most frequent unwanted reactions are hemolytic anemia and methemoglobinemia. By oral route daps...

Trujillo, M.J.; de Barrio, M.; Rodríguez, A.; Moreno-Zazo, M.; Sánchez, I.; Pelta, R.; Tornero, P.; Herrero, T., 2001: Piroxicam-induced photodermatitis. Cross-reactivity among oxicams. A case report. there is a group of patients with contact allergy to thimerosal (thiosalicylic acid and ethylmercuric chloride), thiosalicylic acid sensitized, who develop photodermatitis to piroxicam. We present a case which we have investigated cross-reactivity...

Fekete, E.; Sarojini, P.A.; Mock, B., 1982: Borderline-tuberculoid leprosy in reaction presenting as photodermatitis: a case report. Leprosy Review 53(2): 115-117

Khan, A.J.; Marghoob, A.A.; Prestia, A.E.; Spector, I.J., 2000: Methotrexate and the photodermatitis reactivation reaction: a case report and review of the literature. Methotrexate is an antimitotic and immunosuppressive agent used for the treatment of cancer, psoriasis, and rheumatologic disorders and for the termination of ectopic pregnancies. Physicians advising patients on the use of methotrexate need to be...

Riyaz, N.; Nair, L.V., 1999: Atenolol-induced psoriasiform photodermatitis evolving into sezary syndrome - a case report. Development of sezary syndrome from photodermatitis induced by atenolol in a 74-year old lady is described.

Fiocchi, A.; Colombini, A.; Codara, L., 1978: Photodermatitis caused by nalidixic acid (report of a personal case and review of the literature). Minerva Pediatrica 30(7): 585-590

Gupta, C.M.; Bhate, R.D.; Singh, I.P., 1985: The dapsone syndrome. A case report. Indian Journal of Leprosy 57(1): 193-195